# SDR HEEA966727

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2278V
- Make and model: Bell 206B
- Aircraft serial: 3632
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER OFF FREQUENCY. REPLACED DEFECTIVE V101 CAVITY OSCILLATOR.  ALSO REPLACED DETERIORATED R477 RESISTOR AND REPLACED WEAK V301 PHOTOCELL.  ADJUSTED AND BENCH CHECK GOOD.
